# SDR EIA2005137

- Difficulty date: July 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,745 hours, 15,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR 38L AT BS 990 UNDER BATHTUB FITTING.  REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED PARTS PER SRM B747 53-10-03 FIG 1, 51-10-02 AND SOPM 20-41-02.
